# SDR CA141024016

- Difficulty date: October 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 9,458 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Part number: SEEBELOW
- Condition: Cracked
- Location: Lt Elevator
- Part time: 9,457 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE REPLACING LT OTBD HORIZONTAL STABILIZER ELEVATOR BEARING PLATES 50-620000-352 & 50-620000-354, DUE TO LOOSENESS, NUMEROUS CRACKED PARTS WERE FOUND ON THE LT ELEVATOR.  A CAMPAIGN WILL BE ISSUED TO INSPECT THE REMAINDER OF THE FLEET.  50-610000-397 LT ELEVATOR DOUBLER CRACKED BS 36.18, 50-610000-90, LT INBD ELEVATOR BRACKET CRACKED  50-610000-355, LT INBD ELEVATOR RIB CRACKED 50-610000-387, LT ELEVATOR FRONT SPAR CRACKED AT TAB.
